# SDR 148891

- Difficulty date: April 2, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N149SZ
- Make and model: Saab SF340A
- Aircraft serial: 340A149
- Aircraft time: 28,823 hours, 32,240 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Vibration
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

FLIGHT 4507 CRW-PIT. A/C EXPERIENCED SEVERE NOSEWHEEL SHIMMY AT ABOUT 40-45 KNOTS DURING INITIAL TAKE-OFF ROLL.  CREW ABORTED TAKE-OFF AND RETURNED TO GATE.  CREW DID NOT EXPERIENCE ANY SHIMMY DURING NORMAL TAXIING.  A/C TAKEN OUT OF SERVICE 4-2-03 AT1519.
